MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF
Lot Number LB1642613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, female patient underwent carpal tunnel revision surgery.At the one-week post-op appointment, patient had redness at the incision site.Surgeon put patient on a few days of doxycycline.At the two-week post-op appointment, patient had worsening redness and pain at the site.Surgeon took patient back to the or, irrigated the site, and noticed the ha+ protector looked like a piece of fatty collagen.The ha+ protector was explanted and fell apart in two pieces.The surgeon had cultures sent which were negative for infection, did not send for pathology.Since the ha+ protector was explanted, events have resolved.No causality was reported, though the surgeon remarked that the patient may have not tolerated the device.Axogen assessed causality as possibly related.Cultures obtained during evaluation were negative, and no pathology was performed, limiting the ability to determine the underlying cause of the reported redness and pain.
 
Additional Manufacturer Narrative
Recall report pulled 27jan2026 found that 7 products from the same lot had shipped and 3 are labeled as finished goods.The device utilization report pulled 27jan2026 found no products from this lot that have yet been reported implanted.The device history record review memo provided by evergen stated: a review of the device lot history record indicated the device was manufactured to specifications.The nonconformance would not likely contribute to the occurrence.The lot produced 10 devices.According to the device lot history record, all devices released for distribution met the final inspection specification requirements and sterilization requirements.

Brand Name
AXOGUARD HA+ NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
111 w oak ave
suite 500
tampa FL 33602
Manufacturer (Section G)
AXOGEN CORPORATION BURLESON
300 boone rd
ste a3
burleson TX 76028
Manufacturer Contact
rachel thomas
111 w oak ave
suite 500
tampa, FL 33602
MDR Report Key24341672
Report Number3017860045-2026-00001
Device Sequence Number18560525
Product Code JXI
UDI-Device Identifier10850828007128
UDI-Public(01)10850828007128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberLB1642613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale